Volume 6, Issue 1

 

ارسال های اخیر

  • On Gluing of Quasi-Pseudometric Spaces 

    Mutemwa, Yolanda؛ Otafudu, Olivier؛ Sabao, Hope (Department of Pure Mathematics, Ferdowsi University of Mashhad (in cooperation with the Center of Excellence in Analysis on Algebraic Structures and Tusi Mathematical Research Group), 2020-01-01)
    The concept of gluing a family of $T_0$-quasi-metric spaces along subsets was introduced by Otafudu. In this article, we continue the study of externally Isbell-convex and weakly externally Isbell-convex subsets of a ...

  • On Approximation of Functions Belonging to some Classes of Functions by $(N,p_n,q_n)(E,theta )$ Means of Conjugate Series of Its Fourier Series 

    Krasniqi, Xhevat؛ Deepmala (Department of Pure Mathematics, Ferdowsi University of Mashhad (in cooperation with the Center of Excellence in Analysis on Algebraic Structures and Tusi Mathematical Research Group), 2020-01-01)
    We obtain some new results on the approximation of functions belonging to some classes of functions by $(N,p_n,q_n)(E,theta )$ means of conjugate series of its Fourier series. These results, under conditions assumed here, ...

  • Approximating Solutions of Third-Order Nonlinear Hybrid Differential Equations via Dhage Iteration Principle 

    Ardjouni, Abdelouaheb؛ Djoudi, Ahcene (Department of Pure Mathematics, Ferdowsi University of Mashhad (in cooperation with the Center of Excellence in Analysis on Algebraic Structures and Tusi Mathematical Research Group), 2020-01-01)
    We prove the existence and approximation of solutions of the initial value problems of nonlinear third-order hybrid differential equations. The main tool employed here is the Dhage iteration principle in a partially ordered ...

  • On Jensen's Multiplicative Inequality for Positive Convex Functions of Selfadjoint Operators in Hilbert Spaces 

    Dragomir, Silvestru (Department of Pure Mathematics, Ferdowsi University of Mashhad (in cooperation with the Center of Excellence in Analysis on Algebraic Structures and Tusi Mathematical Research Group), 2020-01-01)
    We obtain some multiplicative refinements and reverses of Jensen's inequality for positive convex/concave functions of selfadjoint operators in Hilbert spaces. Natural applications for power and exponential functions are provided.

  • Commuting Conjugacy Class Graph of Finite CA-Groups 

    Salahshour, Mohammad؛ Ashrafi, Ali (Department of Pure Mathematics, Ferdowsi University of Mashhad (in cooperation with the Center of Excellence in Analysis on Algebraic Structures and Tusi Mathematical Research Group), 2020-01-01)
    Let  $G$ be a finite nonabelian group. The commuting conjugacy class graph  $Gamma(G)$ is a simple graph with the noncentral conjugacy classes of $G$ as its vertex set and two distinct vertices $X$ and $Y$ in $Gamma(G)$ ...

  • On the Norm of Jordan $*$-Derivations 

    Niazi Motlagh, Abolfazl (Department of Pure Mathematics, Ferdowsi University of Mashhad (in cooperation with the Center of Excellence in Analysis on Algebraic Structures and Tusi Mathematical Research Group), 2020-01-01)
    Let $mathcal H$ be a complex Hilbert space and let $B(mathcal H)$ be the algebra of all bounded linear operators on $mathcal H$. Let $Tin B(mathcal H)$.In this paper, we determine the norm of the inner Jordan ...

  • On Pair of Generalized Derivations in Rings 

    Ali, Asma؛ Rahaman, Md (Department of Pure Mathematics, Ferdowsi University of Mashhad (in cooperation with the Center of Excellence in Analysis on Algebraic Structures and Tusi Mathematical Research Group), 2020-01-01)
    Let $R$ be an associative ring with extended centroid $C$, let $G$ and $F$ be generalized derivations of $R$ associated with nonzero derivations $delta$ and $d$, respectively, and let $m, k, n geq1$ be fixed integers. In ...

  • Strongly Quasilinear Parabolic Systems in Divergence Form with Weak Monotonicity 

    Azroul, Elhoussine؛ Balaadich, Farah (Department of Pure Mathematics, Ferdowsi University of Mashhad (in cooperation with the Center of Excellence in Analysis on Algebraic Structures and Tusi Mathematical Research Group), 2020-01-01)
    The existence of solutions to the strongly quasilinear parabolic system[frac{partial u}{partial t}-text{div},sigma(x,t,u,Du)+g(x,t,u,Du)=f,]is proved, where the source term $f$ is assumed to belong to $L^{p'}(0,T; ...

  • Invariant Submanifolds of LP-Sasakian Manifolds 

    Venkatesha, Venkatesha؛ Basavarajappa, Shanmukha (Department of Pure Mathematics, Ferdowsi University of Mashhad (in cooperation with the Center of Excellence in Analysis on Algebraic Structures and Tusi Mathematical Research Group), 2020-01-01)
    The object of the present paper is to study some geometric conditions for an invariant submanifold of an  LP-Sasakian manifold to be totally geodesic. Further we consider concircular curvature tensor satisfying  some ...

  • On a New Class of Bernstein Type Operators Based on Beta Function 

    Bhatt, Dhawal؛ Mishra, Vishnu؛ Jana, Ranjan (Department of Pure Mathematics, Ferdowsi University of Mashhad (in cooperation with the Center of Excellence in Analysis on Algebraic Structures and Tusi Mathematical Research Group), 2020-01-01)
    We develop Bernstein type operators using the Beta function and study their approximation properties. By using Korovkin's theorem, we achieve the uniform convergence of sequences of these operators. We obtain the rate of ...

  • Various Energies of Commuting Graphs of Finite Nonabelian Groups 

    Dutta, Parama؛ Bagchi, Biswadeep؛ Nath, Rajat (Department of Pure Mathematics, Ferdowsi University of Mashhad (in cooperation with the Center of Excellence in Analysis on Algebraic Structures and Tusi Mathematical Research Group), 2020-01-01)
    The commuting graph of a finite nonabelian group  $G$ is a simple undirected graph, denoted by $Gamma_G$, whose vertex set is the noncentral elements of $G$ and two distinct vertices $x$ and $y$ are adjacent if and only ...

  • Some Properties of Prime and Z-Semi-Ideals in Posets 

    Porselvi, Kasi؛ Elavarasan, Balasubramanian (Department of Pure Mathematics, Ferdowsi University of Mashhad (in cooperation with the Center of Excellence in Analysis on Algebraic Structures and Tusi Mathematical Research Group), 2020-01-01)
    We define the notion of z-semi-ideals in a poset $P$ and we show that if a z-semi-ideal $J$ satisfies $(ast )$-property, then every minimal prime semi-ideal containing $J$ is also a z-semi-ideal of $P.$ We also show that ...